zbMATH — the first resource for mathematics

Common fixed point theorems in Menger spaces with common property (E.A). (English) Zbl 1207.54050
Summary: We introduce the notion of common property (E.A) in Menger spaces besides proving a result interrelating the property (E.A) with common property (E.A). Thereafter, using the common property (E.A), some common fixed point theorems are proved for self mappings in Menger spaces which include results involving quasi-contraction as well as \(\phi\)-type contraction. Our results generalize several known results in Menger as well as metric spaces. Some related results are also derived besides furnishing an illustrative example.

54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces
Full Text: DOI
[1] Menger, K., Statistical metrics, Proc. nat. acad. sci. USA, 28, 535-537, (1942) · Zbl 0063.03886
[2] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), Elsevier, North Holland New York · Zbl 0546.60010
[3] Chugh, R.; Rathi, S., Weakly compatible maps in probabilistic metric spaces, J. Indian math. soc., 72, 131-140, (2005) · Zbl 1118.54303
[4] Hadzić, O.; Pap, E., Fixed point theory in probabilistic metric spaces, (2001), Kluwer Academic Publishers Dordrecht
[5] Hicks, T.L., Fixed point theory in probabilistic metric spaces, Univ. u novom sadu zb. rad. prirod.-mat. fak. ser. mat., 13, 63-72, (1983) · Zbl 0574.54044
[6] Imdad, M.; Ali, J.; Tanveer, M., Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces, Chaos solitons fractals, 42, 3121-3129, (2009) · Zbl 1198.54076
[7] Kohli, J.K.; Vashistha, S., Common fixed point theorems in probabilistic metric spaces, Acta math. hungar., 115, 37-47, (2007) · Zbl 1164.47057
[8] Kubiaczyk, I.; Sharma, S., Some common fixed point theorems in Menger space under strict contractive conditions, Southeast Asian bull. math., 32, 117-124, (2008) · Zbl 1199.54223
[9] Kutukcu, S.; Sharma, S., Compatible maps and common fixed points in Menger probabilistic metric spaces, Commun. Korean math. soc., 24, 17-27, (2009) · Zbl 1168.54329
[10] Mishra, S.N., Common fixed points of compatible mappings in PM-spaces, Math. japon., 36, 283-289, (1991) · Zbl 0731.54037
[11] Sehgal, V.M.; Bharucha-Reid, A.T., Fixed point of contraction mappings on probabilistic metric spaces, Math. syst. theory, 6, 97-102, (1972) · Zbl 0244.60004
[12] Singh, B.; Jain, S., A fixed point theorem in Menger spaces through weak compatibility, J. math. anal. appl., 301, 439-448, (2005) · Zbl 1068.54044
[13] Jungck, G., Compatible mappings and common fixed points, Int. J. math. math. sci., 9, 4, 771-779, (1986) · Zbl 0613.54029
[14] Pant, R.P., Common fixed points of noncommuting mappings, J. math. anal. appl., 188, 436-440, (1994) · Zbl 0830.54031
[15] Aamri, A.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[16] Liu, Y.; Jun Wu; Li, Z., Common fixed points of single-valued and multi-valued maps, Int. J. math. math. sci., 19, 3045-3055, (2005) · Zbl 1087.54019
[17] Imdad, M.; Ali, J.; Khan, L., Coincidence and fixed points in symmetric spaces under strict contractions, J. math. anal. appl., 320, 352-360, (2006) · Zbl 1098.54033
[18] Jungck, G., Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far east J. math. sci., 4, 2, 199-215, (1996) · Zbl 0928.54043
[19] Cirić, Lj.B., A generalization of banach’s contraction principle, Proc. amer. math. soc., 45, 267-273, (1974) · Zbl 0291.54056
[20] Imdad, M.; Ali, J., Jungck’s common fixed point theorem and E.A property, Acta math. sinica, 24, 87-94, (2008) · Zbl 1158.54021
[21] Rashwan, R.A.; Hedar, A., On common fixed point theorems of compatible maps in Menger spaces, Demonst. math., 31, 537-546, (1998) · Zbl 0937.47055
[22] Razani, A.; Shirdaryazdi, M., A common fixed point theorem of compatible maps in Menger space, Chaos solitons fractals, 32, 26-34, (2007) · Zbl 1134.54321
[23] Bryant, V.W., A remark on fixed point theorem for iterated mappings, Amer. math. monthly, 75, 399-400, (1968) · Zbl 0163.44801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.